# SDR DALA2025120108751

- Difficulty date: December 1, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 82,035 hours, 10,819 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK LONGERON UPPER SURFACE FOUND CORROSION AT FR80, Y450, REFER TO CPCP TASK NUMBER 534159-01-2.   CORRODED LONGERON BEAM REMOVED AND REPLACED BETWEEN FR75 AND FR80, Y450 AS PER A330 SRM 51-72-11-911-001 REV128.00-NOV-24-2025. (LP 1329582)
